# SDR AALA20170206014

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 10,452 hours, 3,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT R1 DOOR IS DAMAGED. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
